MathSciNet Relay Station
MathSciNet bibliographic data
MR2901807 39A23
Janowski, E. J.; Kulenović, M. R. S.; Silić, Enesa Periodic solutions of linearizable difference equations. Int. J. Difference Equ. 6 (2011), no. 2, 113–125.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement